| Catalog Number |
ECR60G |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 09/05/2025 d4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device ecr60g with lot number 203c60; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the staples were malformed after firing.Changed to another two to continue the procedure but the same problem happened again.Changed to a new one to complete the procedure.There was no patient consequence nor surgical delay reported.No additional information provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 11/03/2025.D4: batch #150c60.Corrected data: h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one ecr60g reload was received with no apparent damage and fully fired.No functional test could be performed due to the condition of the reload.The event described could not be confirmed as the reload was received fully fired.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 150c60, and no non-conformances were identified.